# SDR TRAX200700854

- Difficulty date: June 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10163
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280  BULKHEAD LOWER  WEB CORRODED.  REPAIRED IAW CRJ700 SRM 51-42-06,  REO 670-53-11-052,  SRM 51-00-00, AND EO 700-53-0062.
